RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 5, Pages 784–797 (Mi de980)  

A proof of the existence of a value for a pursuit game with restricted time

N. N. Petrov

Leningrad State University

Full text: PDF file (1520 kB)

Bibliographic databases:
UDC: 518.733.431
Received: 07.03.1969

Citation: N. N. Petrov, “A proof of the existence of a value for a pursuit game with restricted time”, Differ. Uravn., 6:5 (1970), 784–797

Citation in format AMSBIB
\Bibitem{Pet70}
\by N.~N.~Petrov
\paper A proof of the existence of a value for a pursuit game with restricted time
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 5
\pages 784--797
\mathnet{http://mi.mathnet.ru/de980}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=270765}
\zmath{https://zbmath.org/?q=an:0211.46003}


Linking options:
  • http://mi.mathnet.ru/eng/de980
  • http://mi.mathnet.ru/eng/de/v6/i5/p784

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:71
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020